# SDR VNAA2017071000002

- Difficulty date: February 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15367
- Aircraft time: 4,468 hours, 4,027 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RUBBER SMELL AND SMOKE AROUND ROW 8. MAINTENANCE INSPECTED AND FOUND NO DEFECTS.
